# SDR BAQA081546

- Difficulty date: November 27, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N575ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0157
- Aircraft time: 1,465 hours
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 501184501
- Part serial: 1024
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 485 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIGHTING INOPERATIVE.  REPLACED WITH SERVICEABLE UNIT.
